From the symptoms it looks like nummular dermatitis. The other possibility although less likely is pityriasis rosea. Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. You can take some OTC oral antihistamine medications like Benadryl or Claritin in case of itching.
For mild-moderate eczema a weak steroid may be used (e.g. hydrocortisone as dermacort), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide). Eczema can be exacerbated by dryness of the skin. Use good quality moisturizers to prevent moisture loss from the skin.
If still the symptoms do not improve then please get a clinical examination done by a dermatologist. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
I surfed the web trying to find pictures related to, the pitiryasis is more like my wife's desise ecxepct that my wife develops 2 or 3 spots and the photos that i saw patients develop a few big and several smaller.
My wife has 46 years, she is a dentist and was vaccined against hep B about 20 years ago. I mention this because i read that pitiryasis can be transmited trough saliva and some patients was vaccined agains hep B. Can this be related to her dessise?
Additionally a new one spot appear at her axilla 3 days ago is 1 inch but not other one at her body.
Pityriasis rosea is a common human skin disease which presents as numerous patches of pink or red oval rash. The rash may be accompanied by low-grade headache, fever, nausea and fatigue and sometimes by itching. Its etiology is unknown, though it is thought to involve viral infection.
No treatment is usually required. In most patients, the condition lasts only a matter of weeks or months(upto six months). Topical and oral steroids are needed in severe cases. Water, sweat, and soap may cause irritation and should be avoided in the disease.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.